General Letters in Mathematics

Volume 5 - Issue 1 (1) | PP: 1 - 6 Language : English
DOI : https://doi.org/10.31559/glm2018.5.1.1
565
46

An Oscillation Criterion in Delay Differential Equations

George E. Chatzarakis
Received Date Revised Date Accepted Date Publication Date
15/12/2018 30/12/2018 12/1/2019 14/2/2019
Abstract
Consider the first order linear delay differential equation x0(t) + p(t)x(τ(t)) = 0, t ≥ t0, where p is a continuous function of nonnegative real numbers and the argument τ(t) is not necessarily monotone. Based on an iterative technique, a new oscillation criterion is established when the well-known oscillation conditions limsupt→∞ t τ(t)p(s)ds > 1 and liminft→∞ t τ(t)p(s)ds > 1 e are not satisfied. An example, numerically solved in MATLAB, is also given to illustrates the applicability and strength of the obtained condition over known ones.


How To Cite This Article
Chatzarakis , G. E. (2019). An Oscillation Criterion in Delay Differential Equations . General Letters in Mathematics, 5 (1), 1-6, 10.31559/glm2018.5.1.1

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.